# SDR F3LA2024052400073

- Difficulty date: May 10, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N342FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8537
- Aircraft time: 17,052 hours, 7,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO N/R 15346.0272 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. RIGHT SIDE CABIN FLOOR SUPPORT STRUCTURE AFT OF R2 DOOR, SHEAR WEB CRACKED. ITEM LOCATED UNDER CABIN FLOOR PANEL 262EG.   REPLACED R/H CABIN FLOOR SUPPORT STRUCTURE IAW A320 SRM 51-72-11-911-001, 51-44-11. MX ACTION IS ACCEPTABLE. /END/
